Vol. 313, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Purely cosmetic surgeries and pretzel knots

András I. Stipsicz and Zoltán Szabó

Vol. 313 (2021), No. 1, 195–211
DOI: 10.2140/pjm.2021.313.195

We show that all pretzel knots satisfy the (purely) cosmetic surgery conjecture, i.e., Dehn surgeries with different slopes along a (nontrivial) pretzel knot provide different oriented three-manifolds.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Cosmetic surgery, pretzel knots, thickness
Mathematical Subject Classification
Primary: 57M50
Received: 22 June 2020
Revised: 10 May 2021
Accepted: 12 June 2021
Published: 17 September 2021
András I. Stipsicz
Rényi Institute of Mathematics
Zoltán Szabó
Department of Mathematics
Princeton University
Princeton, NJ
United States